# SDR CALA0000588

- Difficulty date: May 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,718 hours, 19,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD LOWER FLOOR SUPPORT HAS SEVERAL TOOL MARKS BETWEEN LONG 28 RIGHT AND 28 LEFT.  REMOVED AND REPLACED FLOOR SUPPORT AND INSTALLED SPLICE PER SRM 51-30-02 AND 53-01 FIG 1.
